MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD HIGH-VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD HIGH-VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7364-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported by a nurse that the treatment was not delivered the day before.Only a small portion of the bag was administered.There was patient involvement, and no human harm reported.
 
Additional Manufacturer Narrative
H3: neither samples nor pictures were received for analysis.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD HIGH-VOLUME ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
tijuana MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21069299
Report Number3012307300-2025-00210
Device Sequence Number3493473
Product Code FPA
UDI-Device Identifier15019517191776
UDI-Public(01)15019517191776(17)271025(10)4337553
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7364-24
Device Lot Number4337553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown